Does anyone taking Sumatriptan (nasal spray) or other method, find that initially the migraine returns on the opposite side of the head?

Does anyone taking Sumatriptan (nasal spray) or other method, find that initially the migraine returns on the opposite side of the head?

I began with the Sumatriptan injections years ago. Then switched to the pills. The effect was full body and left my limbs feeling achy and heavy. I prefer the nasal mist delivery method. However I have found that the migraine will often leave one side of the head, only to appear on the other within a hour or so. I find if the migraine is on the 'lesser painful' side, that I… read more

A MyMigraineTeam Member said:

When I can afford it, I take Zomeg with very good results. I do get tired and end up sleeping for a few hours after and I find that I don't move a muscle during my long nap. I find that my muscles all over my body are always sore for some time after using the Zomeg. I can live with sore muscles if I can get rid of a migraine!!

posted about 2 years ago
A MyMigraineTeam Member said:

Me too. My migraines go from side to side

posted about 2 years ago
A MyMigraineTeam Member said:

Per my neurologist, I take Botox injections and brcause my right side is worse than my left that's where the injections are concentrated.
She told me, migraines move. She told don't be surprised if they start on the left side of the head since she was medicating the right, and it did! The left and the crown of my head. She said it's like a spider that will move to a new area when it's old home has been destroyed.

posted about 2 years ago
A MyMigraineTeam Member said:

Yes! I take sumatriptan injections and relpax. If I can catch the headache early on, I'll use relpax, but if it has already gotten bad, I will use the injection. And often the migraine will come back after the injection at which point I take the relpax.

posted about 2 years ago
A MyMigraineTeam Member said:

This has happen to me on rizatriptan. If I'm having a very bad episode lasting for days and I take 2 rizatriptan a day my migraine will jump to the left side of my head which is rare because I always get migraines on the right.

posted about 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in